Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm a female that's been on tane for about 2 &1/2 months now and I have started to notice a significant change in my moods. It almost seems like I am bi-polar at times. I can be as happy as can be one min. and then very depressed the next. For about a week straight I could not cheer up at all. I cried a lot blah blah blah.......but like the past week I've been just fine, like normal. Naturally I am a pretty emotional person, but I wouldn't say that I have ever felt really depressed like I have experienced recently.

I was just wondering if any other female taners had experienced this. I am hesitant to attribute my moods to the accutane because I have read that there hasn't been any cases of depression reported in females on the drug. Either way, what do you think??? eusa_think.gif

Link to comment
Share on other sites

be careful and make sure you stay strong if you start to get worse id stop personaly it can be quite dangerous.tell someone close to you to watch your behahaviours as people have commited suicide.iv noticed i am very deppressed sometimes but just hang in there.im actually very angr5y and have outbursed moods because im always tired now

Link to comment
Share on other sites

bah! i'm going on 9 weeks, and have been noticing the same thing. i actually tried to make an appt. with my nuerologist yesterday but they were closed, i'm begining to feel bi-polar :/ i'll be completely fine reading a book or something, the next minute i'm le' miserableeeee. i think i'm going to try john's worts & kava kava. and lower my sugar levels, so i don't have those ups and crashes. but if that fails i'll probably go on something hardcore, because i'm pretty sure i'm driving my boyfriend crazy :]

Link to comment
Share on other sites

oh my God, it is so reassuring to hear this. when i was on accutane a few years ago, i had just started a boarding school, and i WAS SUCH AN EMOTIONAL WRECK. i mean, leaving your friends and family is going to make you vulnerable in the first place, starting school with a face full of volcanic pimples will make it worse, and living with girls who had the most gorgeous, golden, sunset-skin ever certainly won't help. accutane was just the fucking glob of poop icing on the shit cake.

i mean, i was so overwhelmed with my mood swings and my depression, that i remember drawing this violently-dweeby bell curve graph of happiness in my diary. my peak moments were in the morning, and they did not last long.

BUT, eternalsunshine77, you will be clear. CLEAR CLEAR CLEAR like, like bottled water that it's in a, uh, in a clear plastic bottle.

good luck dealing with it though. your unhappiness won't last for too long.

:]

Link to comment
Share on other sites

Guest Craigems

the worst part of it all for me is the dry eyes... which makes me LOOK tired ... people think i'm on crack or something coz my eyes are soo red. Eyedrops every 5mins arrgghhhh its torture!

Link to comment
Share on other sites

I have noticed some mood swings as well. But I don't know if this is the "tane rage" or just a side effect from my BCP that I started a month before accutane. It is a very common side effect from birth control pills. I think the "tane rage" has more to do with being tired and grumpy than it actually having a big effect on your brain. Get more exercise, more sleep, water, and think positive. Things, always get better, it's just a bump in the road.........

Link to comment
Share on other sites

I had some mood swings on BCP, but not on Accutane. That might be the cause. If you don't need to be on birth control consider taking a break from it.

Link to comment
Share on other sites

On my first month on tane i was really depressed and anything would piss me off to the max... it used to make me so angry in the mornings as well, im usally a moody wanker in the mornings because i have to get up early for work but i just felt like smashing shit.

Im alright now though, the stuff just makes me ache like fuck and sumtimes i wake up durin the night eusa_doh.gif

Link to comment
Share on other sites

On my first month on tane i was really depressed and anything would piss me off to the max... it used to make me so angry in the mornings as well, im usally a moody wanker in the mornings because i have to get up early for work but i just felt like smashing shit.

Im alright now though, the stuff just makes me ache like fuck and sumtimes i wake up durin the night  eusa_doh.gif

Link to comment
Share on other sites

Wow, thanks everyone, it's really reassuring to know that I'm not the only one ;-) Anyhow, yeah it's been pretty bad for me lately, if it keeps up I think I'm going to have to get off of it. Anyway, thanks everyone for your replies

Link to comment
Share on other sites

yeah i find i am really annoyed at everything, and it takes all my power to not cuss everyone out. I especially get mad when im driving haha.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×